MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION POLYFLUX 170H; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

BAXTER HEALTHCARE CORPORATION POLYFLUX 170H; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 103579
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Phone number: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a crack and a leak was observed on two units of polyflux 170h during patient use.Blood loss of 100 ml was reported.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
H10: the actual device was not available; however, a photograph and 14 companion samples was provided for evaluation.The visual inspection of the provided photos showed a part of one product with the barcode.Blood in the blood and dialysate side was visible.A leak test was performed on all 14 companion samples and a leak was observed on 4 of the products.The reported condition was verified.The cause was a broken fiber with a lengthwise crack in the membrane.The fiber dimension were out of specification.A nonconformance has been opened to address this issue.10 companion samples had no leaks verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
POLYFLUX 170H
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key10809669
Report Number9611369-2020-00156
Device Sequence Number4011247
Product Code KDI
UDI-Device Identifier07332414037932
UDI-Public(01)07332414037932(10)
Combination Product (Y/N)Y
Initial Reporter CountryAS
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Catalogue Number103579
Device Lot Number0-4723-H-01
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/14/2020
Supplement Date Received by Manufacturer12/10/2020
Initial Report FDA Received Date11/09/2020
Supplement Report FDA Received Date12/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1